Ändra sökning
Avgränsa sökresultatet
1 - 16 av 16
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Andersson, John
    et al.
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).
    Matevosyan, Norayr
    Mikayelyan, Hayk
    On the tangential touch between the free and the fixed boundaries for the two-phase obstacle-like problem2006Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 44, nr 1, s. 1-15Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we consider the following two-phase obstacle-problem-like equation in the unit half-ball.

  • 2.
    Di Rocco, Sandra
    et al.
    KTH, Tidigare Institutioner                               , Matematik.
    Ranestad, K.
    On surfaces in P-6 with no trisecant lines2000Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 38, nr 2, s. 231-261Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Examples of surfaces in P-6 with no trisecant lines are constructed. A partial classification recovering them is given and conjectured to be the complete one.

  • 3.
    Frank, Rupert L.
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    On the Laplacian in the halfspace with a periodic boundary condition2006Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 44, nr 2, s. 277-298Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We study spectral and scattering properties of the Laplacian H-(sigma)= - Delta in L-2 (R-+(d+1)) corresponding to the boundary condition (partial derivative u)/(partial derivative v) + partial derivative u = 0 with a periodic function sigma. For non-negative sigma we prove that H-(sigma) is unitarily equivalent to the Neumann Laplacian H-(0). In general, there appear additional channels of scattering due to surface states. We prove absolute continuity of the spectrum of H-(sigma) under mild assumptions on sigma.

  • 4.
    Hedenmalm, Håkan
    KTH, Tidigare Institutioner, Matematik.
    Closed ideals in the bidisc algebra1990Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 28, s. 111-117Artikel i tidskrift (Refereegranskat)
  • 5.
    Hedenmalm, Håkan
    KTH, Tidigare Institutioner, Matematik.
    Maximal invariant subspaces in the Bergman space1998Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 36, s. 97-101Artikel i tidskrift (Refereegranskat)
  • 6.
    Hedenmalm, Håkan
    KTH, Tidigare Institutioner, Matematik.
    On the primary ideal structure at infinity for analytic Beurling algebras1985Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 23, s. 129-158Artikel i tidskrift (Refereegranskat)
  • 7.
    Hedenmalm, Håkan
    et al.
    KTH, Tidigare Institutioner, Matematik.
    Benyamini, Yoav
    Ben Natan, Yaacov
    Weit, Yitzhak
    Wiener's tauberian theorem for spherical functions on the automorphism group of the unit disk1996Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 34, s. 199-224Artikel i tidskrift (Refereegranskat)
  • 8.
    Holst, Lars
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).
    A note on records in a random sequence2011Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 49, nr 2, s. 351-356Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In an infinite sequence of independent identically distributed continuous random variables we study the number of strings of two subsequent records interrupted by a given number of non-records. By embedding in a marked Poisson process we prove that these counts are independent and Poisson distributed. Also the distribution of the number of uninterrupted strings of records is considered.

  • 9.
    Hultman, Axel
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    The finite antichain property in Coxeter groups2007Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 45, nr 1, s. 61-69Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We prove that the weak order on an infinite Coxeter group contains infinite antichains if and only if the group is not affine.

  • 10.
    Johansson, Kurt
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    A multi-dimensional Markov chain and the Meixner ensemble2010Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 48, nr 1, s. 79-95Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We show that the transition probability of the Markov chain (G(i,1),...,G(i,n)) (ia parts per thousand yen1), where the G(i,j)'s are certain directed last-passage times, is given by a determinant of a special form. An analogous formula has recently been obtained by Warren in a Brownian motion model. Furthermore we demonstrate that this formula leads to the Meixner ensemble when we compute the distribution function for G(m,n). We also obtain the Fredholm determinant representation of this distribution, where the kernel has a double contour integral representation.

  • 11.
    Karagulyan, Davit
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    On Mobius orthogonality for interval maps of zero entropy and orientation-preserving circle homeomorphisms2015Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 53, nr 2, s. 317-327Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We will prove Sarnak's conjecture on Mobius disjointness for continuous interval maps of zero entropy and also for orientation-preserving circle homeomorphisms by reducing these result to a well-known theorem of Davenport from 1937.

  • 12.
    Karlsson, A
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).
    Boundaries and random walks on finitely generated infinite groups2003Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 41, nr 2, s. 295-306Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We prove that almost every path of a random walk oil a finitely generated nonamenable group converges in the compactification of the group introduced by W. J. Floyd. In fact, we consider the more general setting of ergodic cocycles of some semigroup of one-Lipschitz maps of a complete metric space with a boundary constructed following Gromov. We obtain in addition that when the Floyd boundary of a finitely generated group is non-trivial, then it is in fact maximal in the sense that it can be identified with the Poisson boundary of the group with reasonable measures. The proof relies on works of Kaimanovich together with visibility properties of Floyd boundaries. Furthermore, we discuss mean proximality of partial derivative Gamma and a conjecture of McMullen. Lastly, related statements about the convergence of certain sequences of points, for example quasigeodesic rays or orbits of one-Lipschitz maps, are obtained.

  • 13.
    Larson, Simon
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    Maximizing Riesz means of anisotropic harmonic oscillators2019Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 57, nr 1, s. 129-155Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We consider problems related to the asymptotic minimization of eigenvalues of anisotropic harmonic oscillators in the plane. In particular we study Riesz means of the eigenvalues and the trace of the corresponding heat kernels. The eigenvalue minimization problem can be reformulated as a lattice point problem where one wishes to maximize the number of points of (N-1/2) x (N-1/2) inside triangles with vertices (0, 0), (0, lambda root beta) and (lambda/root beta, 0) with respect to beta>0, for fixed lambda >= 0. This lattice point formulation of the problem naturally leads to a family of generalized problems where one instead considers the shifted lattice (N+sigma)x(N+tau), for sigma, tau>-1. We show that the nature of these problems are rather different depending on the shift parameters, and in particular that the problem corresponding to harmonic oscillators, sigma=tau=-1/2, is a critical case.

  • 14.
    Lenells, Jonatan
    Lund University, Sweden .
    Riemannian geometry on the diffeomorphism group of the circle2007Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 45, nr 2, s. 297-325Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    The topological group Dk(S) of diffeomorphisms of the unit circle S of Sobolev class H k , for k large enough, is a Banach manifold modeled on the Hilbert space Hk(S) . In this paper we show that the H 1 right-invariant metric obtained by right-translation of the H 1 inner product on TidDkbbS)\simeq Hk(S) defines a smooth Riemannian metric on Dk(S) , and we explicitly construct a compatible smooth affine connection. Once this framework has been established results from the general theory of affine connections on Banach manifolds can be applied to study the exponential map, geodesic flow, parallel translation, curvature etc. The diffeomorphism group of the circle provides the natural geometric setting for the Camassa-Holm equation - a nonlinear wave equation that has attracted much attention in recent years - and in this context it has been remarked in various papers how to construct a smooth Riemannian structure compatible with the H 1 right-invariant metric. We give a self-contained presentation that can serve as a detailed mathematical foundation for the future study of geometric aspects of the Camassa-Holm equation.

  • 15.
    Safronov, Oleg
    KTH, Tidigare Institutioner, Matematik.
    The spectral measure of a Jacobi matrix in terms of the Fourier transform of the perturbation2004Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 42, nr 2, s. 363-377Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We study the spectral properties of Jacobi matrices. By combining Killip's technique [12] with the technique of Killip and Simon [13] we obtain a result relating the properties of the elements of Jacobi matrices and the corresponding spectral measures. This theorem is a natural extension of a recent result of Laptev-Naboko-Safronov [17].

  • 16.
    Skjelnes, Roy Mikael
    KTH, Tidigare Institutioner                               , Matematik.
    Resultants and the Hilbert scheme of points on the line2002Ingår i: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 40, nr 1, s. 189-200Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We present an elementary and concrete description of the Hilbert scheme of points on the spectrum of fraction rings k[X](U) of the one-variable polynomial ring over a commutative ring k. Our description is based on the computation of the resultant of polynomials in k[X]. The present paper generalizes the results of Laksov-Skjelnes [7], where the Hilbert scheme, on spectrum of the local ring of a point was described.

1 - 16 av 16
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf